MathSciNet Relay Station
MathSciNet bibliographic data
MR911027 41A50 (41A10)
Kroó, András; Peherstorfer, Franz On the zeros of polynomials of minimal $L_p$-norm. Proc. Amer. Math. Soc. 101 (1987), no. 4, 652–656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement